Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

After being on sertaline, have had unusual side effect of buying more and more things. Related?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2302 Questions
Question
hi since i have been on sertaline i have had many side effects but the most unsall is to buy loads and loads of things i dont need i have always been good with money but really dont know whats got into me can you please tell me can this be a side effect of tablets i have never been like this i am a woman aged 64thank you very much
Posted Thu, 5 Sep 2013 in Women's Health
 
 
Answered by Dr. Shruti Rijhwani 18 minutes later
Brief Answer:
Seems unrelated.

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into your problem you have been taking sertraline and indulging in compulsive buying since same time .

Sertraline is SSRI and an anti depressent and has been known for causing mood disturbances and sexual disorders but compulsive buying has not been reported as a side effect .

I think you should consult your treating psychiatrist for assessment of disease and to evaluate if the it is a part of disease process.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor